Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
Mov Disord. 1995 Nov;10(6):791-3.

Tardive tourettism after exposure to neuroleptic therapy.

Author information

  • 1Department of Neurology, Medical College of Georgia, Augusta, USA.

Abstract

A case of neuroleptic-induced adult-onset tardive tourettism is presented with video documentation. After prolonged neuroleptic therapy, the patient developed motor and vocal tics at 36 years of age. The tics were identical to those seen in childhood-onset Tourette's syndrome. These cases are rare and have been considered by some to represent tardive akathisia. Previous reports of tourettism after neuroleptic therapy are reviewed.

PMID:
8749999
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk